Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft BradG

Posted by rapunzel48 on April 11, 2004, at 8:39:45

In reply to Re: withdrawal symptoms coming off zoloft, posted by BradG on April 1, 2004, at 19:22:58

I have been on zoloft, for extreme depression (as a result of terrible legal problems), for almost 3 years. I am also on clomazepam (sp?). These have completely dulled my senses. I can't exercise, I'm always drowsy (though happy). I sleep like a top. I have tried to wean myself, but when I do, within 2 weeks, I'm incredibly weepy, frightened, sleepless. Do I need to pass this stage to achieve previous normalcy? Can I conquer this stage? I, too, have had (as did a previous poster) crazed anger. Bottom line is this: what does it take to get through those withdrawal fears and crying jags?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rapunzel48 thread:5582
URL: http://www.dr-bob.org/babble/20040407/msgs/335116.html